# SDR SWIA20250106119

- Difficulty date: November 19, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 50,976 hours, 43,835 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND, FORWARD TRACK, LOWER FORWARD CHANNEL AT FS574.00 FOUND DAMAGED WHILE REPLACEING CHANEL ON AFT SIDE OF CARGO DOOR FORWARD TRACK LOWER AFT CHANNEL (REFERENCE SRM 53-61-23 ITEM 50A).    (FILED CLOSED)   REMOVED AND REPLACED CARGO DOOR SURROUND, FORWARD TRACK, LOWER FORWARD CHANNEL AT FS574.00  WITH REFERENCE TO SRM 51-42-06 AND SRM 53-61-23. COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.
